Numerical investigation of logarithmic corrections in two-dimensional spin models. Berche, B. & Shchur, L. JETP Letters, 79:213, 2004.
Numerical investigation of logarithmic corrections in two-dimensional spin models [link]Paper  doi  bibtex   
@article{citeulike:5120496,
	title = {Numerical investigation of logarithmic corrections in two-dimensional spin models},
	volume = {79},
	url = {http://dx.doi.org/10.1134/1.1753418},
	doi = {10.1134/1.1753418},
	journal = {JETP Letters},
	author = {Berche, B. and Shchur, L.},
	year = {2004},
	keywords = {xymodel},
	pages = {213}
}

Downloads: 0